# SDR UALA2013070904760

- Difficulty date: July 7, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 74,069 hours, 21,715 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE SEAT 20D ON OVERHEAD BIN EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED NORMAL.
